# SDR SIMA20170523002

- Difficulty date: May 23, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 32,135 hours, 28,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPAIRED A WIRE SPLICE SP8930 IAW SWPM 20-21-00.  THE EMERGENCY LIGHT OPS CHECKED GOOD IAW AMM 33-50-00.
